| Model Number |
EVOLUTPRO-29-US |
| Medical Device Problem Codes |
Gradient Increase (1270); Perivalvular Leak (1457); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Valvular Insufficiency/ Regurgitation (4449); Aortic Valve Insufficiency/ Regurgitation (4450); Transvalvular Pressure Gradient Increased (4854)
| Date of Event |
02/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 6 years and 5 months following the implant of a transcatheter aortic valve, the valve failed due to a mean gradient of 44 millimeters of mercury (mm hg).Mild central aortic regurgitation and trace paravalvular leak (pvl) were also observed.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Updated data: b1.Adverse event and product problem.B2.Outcome attributed to adverse event.B5.A second paragraph was added.H1.The original information indicated the event was a reportable malfunction.Additional information indicates that intervention was required.The event is now a reportable serious injury.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 6 years and 5 months following the implant of a transcatheter aortic valve, the valve failed due to a mean gradient of 44 millimeters of mercury (mm hg).Mild central aortic regurgitation and trace paravalvular leak (pvl) were also observed.Additional information was received that the patient did not experience any adverse outcomes as a result of the failed valve.Approximately 2 months after the valve failure was identified, a transcatheter aortic valve replacement (tavr) was performed as treatment using a non-medtronic transcatheter aortic valve.